# SDR UF6A990804

- Difficulty date: August 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N856AW
- Make and model: Bag ATP
- Aircraft serial: 2032
- Propeller: Hamstd 65500F1
- System (JASC): 6111 · Propeller Blade Section
- Part: Blade
- Part number: 78650R5D
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 10,960 hours
- Component: Hamstd
- Stage of operation: UK
- Nature of condition: H
- Precautionary procedure: A

## Discrepancy

DWA - FLT 5718 - DE-ICE CWP ILLUMINATED WITH THE NR 1 PROPELLER LEGEND.  MAINTENANCE REMOVED AND REPLACED THE NR 1 PROPELLER BLADE ON THE NR 1 SIDE.  SYSTEM OPS CHECKED GOOD.  (X)
